Jump to content

Photo

Pictures Attached: Help Me Self-Diagnose : )

steroid make-up

This topic has been archived. This means that you cannot reply to this topic.
24 replies to this topic

#21 justsomeguy44

justsomeguy44

    Junior Member

  • Members
  • Posts & Likes
    Posts: 91
    Likes: 3
About Me
  • Joined: 13-August 09

Posted 12 July 2012 - 04:43 PM

HA! that's funny that they prescribed BP and Clin.. hmmm, maybe I have another calling? I'd be much more convinced if my skin was perfect haha.

But seriously, glad they found a diagnosis. I did brief research (Google & "I'm feeling lucky" button) and came across and article that states this condition (Rosacea Fulminans) is rare, and is exclusive to woman that are "well past adolescence", but none the less, they are dead on. Article also states that using corticosteroids alongside Accutane is the only effective treatment for the condition. Which is quite unfortunate due to your understandable lack of compassion towards Accutane.

I've though about accutane before, but my acne isn't bad enough to take it. But the side effects like losing hair, weak joints and loss of sustaining erections has completely led me to not want it anyways.

Good news: With Rosacea Fulminans, scarring is often minimal where the lesions have occurred, and no known recurrence is seen afterwards.

Link to the article: http://www.ncbi.nlm..../pubmed/8193395

Do what you gotta do, hopefully they do a low dose of accutane for you. Side effects suck, but it is what it is. Keep lurking the site for support during your course though! If you need the support, take it. People will be happy to give it.

And based off your last picture upload, its definitely healing. The inflammation looks very reduced along with the discharge compared to the first pictures. You're on your way!

BTW, I'm not sure how the doctor ordered you to use the BP and clindamycin, but the clindamycin should be cool to put over the area, but if he said it's cool to use BP on it too, be VERY sparing. BP can exacerbate scarring if used in excess. Knowlege courtesy of a user on here.. I believe its CollegeBoy84 or something. But i did ask a doctor and that fact checks out.

#22 OMalleyJane

OMalleyJane

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 1
About Me
  • Joined: 24-June 12

Posted 12 July 2012 - 04:58 PM

Essentially, no, as I was on Accutane ten years ago and then suffered from CLEAR skin for ten years and this is a different monster. I was told that the reason that this happened was because I was already suffered a severe acne situation and because of my lovely genetic make-up which makes me prone to rosacea. I invited the dermatologist to discuss Sprio and she said "what's the point? you will need to be on birth control pills anyway?"

Prednisone. One day I will write poetry about Prednisone like a jilted lover left at the alter. It happened last month. Will it happen again? I don't know. What I do hope is that by the time it comes time for me to fill my prescription for Accutane, this entire thing will be OVER and Accutane will never touch my lips again.

I'm going to have a drink.

#23 nfamousjade

nfamousjade

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 344
    Likes: 70
About Me
  • Joined: 13-June 12

Posted 12 July 2012 - 06:00 PM

It does look like its healing! Good luck girl! :)

#24 seb82

seb82

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Joined: 09-July 12

Posted 13 July 2012 - 03:59 AM

Have you ever had a Candida overgrowth test done?

#25 amelialouise

amelialouise

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 20-January 13

Posted 21 January 2013 - 07:16 AM

I'm hoping the fact that you haven't posted in 6 months is due to your healing up nicely, but I'd love to hear about how things ended up working out!